# SDR SWAA2022010447798

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 294
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FLOOR BEAM LOCATED BS294.5 AND RBL57 AT FWD GALLEY AREA ; 2021-536641 / [01] TOOL USED: DIGITAL CALIPER. P/N: 500-196-30. S/N: A20230907. DUE DATE: 28-AUG-22.; [02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [03] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [04] TOOL USED FLAPSPEED P/N:FPK-PRO-104 S/N:PRO-3384 DUE DATE: 24-MAY-22; [05] RREPAIRED FLOOR BEAM LOC BS 294.5 RBL 15 TO RBL 65 I.A.EW SRM B737-700 53-10-51-2R-16; [06] CORRECTED STEP 5; REPAIRED FLOOR BEAM LOC BS 294.5 RBL 15 TO RBL 65 I.A.EW SRM B737-700 53-10-51-2R-16; SEE INDIVIDUAL STEP SING OFFS BELOW.; [07] JOB COMPLETED RII
